# SDR IXXA060199S

- Difficulty date: June 8, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND TRACK CORRODED FROM STATION 990 TO STATION 1380 + X17 AT LONGERON 33 LEFT HAND.  REPLACED CARGO TRACK SECTION FROM STATION 1140 TO STATION 1380 + X17 PER ALL APPLICABLE DATA.
